EconPapers    
Economics at your fingertips  
 

New Algorithms for Bipolar Single-Valued Neutrosophic Hamiltonian Cycle

M. Lathamaheswari (), Said Broumi () and Florentin Smarandache ()
Additional contact information
M. Lathamaheswari: Hindustan Institute of Technology and Science
Said Broumi: Faculty of Science Ben M’Sik, University Hassan II
Florentin Smarandache: University of New Mexico

A chapter in Neutrosophic Operational Research, 2021, pp 171-186 from Springer

Abstract: Abstract As the Hamiltonian cycle covers all the different vertices without any repetition in a network, it enables the decision-maker to take the decision into account for a planning. Many of the real-world problems contain indeterminacy and bipolarity in nature. To deal with both the issues, we propose new algorithms to find the Hamiltonian cycle based on adjacency matrix and the lowest vertex degree under bipolar single-valued neutrosophic environment. Also we modified the score function of the bipolar single-valued neutrosophic numbers and used in these proposed algorithms. Comparative analysis is done with the existing methods to show the effectiveness of the proposed work.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-030-57197-9_9

Ordering information: This item can be ordered from
http://www.springer.com/9783030571979

DOI: 10.1007/978-3-030-57197-9_9

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:sprchp:978-3-030-57197-9_9